MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR;43IN W/STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR;43IN W/STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports; the probe was warped and when passed onto the patient it folds not allowing the passage of diet, medications, water, etc.The device overflowed (leaked) but the tubing is not kinked.The stylet got stuck making it difficult to remove.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The product sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective actions could not be identified without a sample evaluation however, the potential cause of the reported condition most likely occurred as a result of manipulating, adjusting, or movement of the device during use.If the instructions of use are not adhered to a failure to activate the hydromer could occur making it difficult to remove the stylet from the feeding tube.Please refer to the instructions for use (ifu) for the proper procedure for insertion of the feed tube and extraction of the stylet which reads: "using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating.¿ no action plan is deemed required since the reported condition is identified as product misuse by the user.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
ENTFLX 12FR;43IN W/STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key13500563
Report Number9612030-2022-03162
Device Sequence Number5354155
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2106912564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown